| Catalog Number |
SSF-335 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
02/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "possible rupture", "swelling", and "capsular contracture, baker grade iii".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Healthcare professional reported "possible rupture", "swelling", and "capsular contracture, baker grade iii".Later healthcare professional reported "peri-implant fluid".This record is for the right side.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, d.9, h.3, h.6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.- seroma-late: unable to observe through visual inspection as it is a physiological phenomenon.- rupture: not observed through visual inspection.None of the other observations performed during the device analysis (deformation and creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.